Post Partum Depression or Withdrawal - please help!!!!!
Please help me figure this out... I am 8 days clean off 8-10 (10mg/325). I have been abusing it off and on for 4 years. I have a 5 month old special needs daughter. I was taking the vicodin to help cope caring for her. She is extremely high maintenance. We have had a horrible time with her in and out of the hospital, DCFS investigations because of an unnoticed broken bone. All extremely stressful, financial trouble. Over the last few months, I have not been able to eat and I vomit when I am stressed out taking care of her. Well, last Monday I woke up and said I had enough. I still had vicodin available to me but I told my family I couldn't do it anymore. I went to the ER and explained my symptoms. Explained that I was addicted to vicodin, stress, post partum issues. After they loaded me with adavin, they convinced me to commit myself to the psych ward. I did, I was told It was a regular hospital unit and I would be able to rest. Anyway, I met with the psych in the am and he said that I didn't need to be there. Said I would have another bad 48 hours of withdrawal and he prescribed Klonopin for anxitey and said to follow up in his office. . I am already taking 20mg of Lexapro. I went home and rested for a few days. When I take the Klonopin at night, I have horrible thoughts ( I picture the baby dead, not that I want to hurt her but I have visions ) When I take the Klonopin during the day as prescribed I fall asleep immediately. Now, being in that unit it seems like EVERYONE was prescribed Klonopin. I still can't sleep at night and have horrible runs and upset stomach. I am committed to recovery but every dr. I talked to my OB/GYN, counselor and psych all said to continue the meds as prescribed and give them a chance to work. I HIGHLY disagree but want to follow drs. orders. I still don't trust myself with my little girl. I have told my whole entire family about my addiction and my husbands family. I have asked that I am not alone with her for the next few weeks b/c I have horrible anxiety when my husband leaves for work.
Here are my questions if you would be so kind to help me...
1. Is this addiction or post partum depression?
2. Should I continue to take the Klonopin (.5mg and I split it unto fours - told to take at 8am and 2pm)
3. Is it possible that I feel so ****** from the withdrawals that I just don't want to be around my daughter?
4. Any help for the runs? I tried immodium, pepto, bananas
5. Any cure for night sweats?
I wish I had something to offer but I don't know anything about this medicine. But if you are having thoughts/visions as you describe, it just doesn't sound like that medicine is right for you. Most of these meds (when advertised on TV) all say to speak w/ your doctor if you are having bad thoughts. It seems the medicine should help you and not hurt you. You are reaching out for help and I highly respect you for that. Keep reaching and maybe even consider talking to a different doctor. Get another opinion. Do you have a Primary Care Physician?? Somehow, I just don't think that if I was having the symptoms you described that my doctors would think that was okay. It just doesn't sound right to me.
i am guessing that it is definetly both bothering you right now.Think about it -your hormones are going crazy and your body is not right after,while having a baby cuz it uses you to grow off of so that would affect u 2 then add on that u just kicked i think it said percocets on your own give yourself a hand 4 that one but that is what is causing the night sweats the sh@t is still coming outta your pores.I am on clonipin and it really helps me your body gets used to it rather fast but if I was u yeah 4 now i would cut them 2 what makes u feel comfortable w/out falling asleep.At this point all i can say is to be strong that yes withdrawal can account for most of this so u r gonna have to grin and bear it or ask a doctor about suboxone.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.